this issue
previous article in this issuenext article in this issue

Document Details :

Title: Exact Credibility and Tweedie Models
Author(s): OHLSSON, Esbjörn , JOHANSSON, Björn
Journal: ASTIN Bulletin
Volume: 36    Issue: 1   Date: May 2006   
Pages: 121-133
DOI: 10.2143/AST.36.1.2014146

Abstract :
Kaas, Dannenburg & Goovaerts (1997) generalized Jewell’s theorem on exact credibility, from the classical Bühlmann model to the (weighted) Bühlmann-Straub model. We extend this result further to the “Bühlmann-Straub model with a priori differences”(Bühlmann & Gisler, 2005). It turns out that exact credibility holds for a class of Tweedie models, including the Poisson, gamma and compound Poisson distribution – the most important distributions for insurance applications of generalized linear models (GLMs). Our results can also be viewed as an alternative to the HGLM approach for combining credibility and GLMs, see Nelder and Verrall (1997).

3.234.211.61.